# SDR JJBA20220825027

- Difficulty date: August 24, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 39,666 hours, 26,998 cycles
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: 8005701
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/G AIR GROUND FAIL AFTER TAKE OFF.  UNABLE TO RETRACT L/G	ADJUSTED NLG TORQUE LINK PROX SWITCH. CONDUCTED GEAR RETRACTION AND EXTENSION. OPS CHECK SAT.
